# SDR ABXA201012100168

- Difficulty date: November 29, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N786AX
- Make and model: Boeing 767281
- Aircraft serial: 23019
- Aircraft time: 51,041 hours, 39,572 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Rib
- Part number: 140T2603Y3
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIB IN FLC DOOR BELOW RELIEF DOORS AND VERTICAL STRAP BELOW FWD END OF SAME RIB CORRODED AROUND NUT PLATE HOLES.  REMOVED AND REPLACED DAMAGED T-ANGLE IAW B767-200 SRM 51-40-02.
